Nothing over the counter?
You should see your doctor for help.
Rebound headaches (medication-overuse headaches) are caused by frequent use of headache medication. Pain relievers offer relief for occasional headaches, but if you take them more than a couple of days a week, you may trigger rebound headaches.
Rebound headaches start because your body adapts to the medication. With Fioricet this can happen after only 5 days use a month.
To stop rebound headaches, reduce or stop taking the pain medication. It's tough in the short term, but your doctor can help you beat rebound headaches for long-term relief.
- Fioricet Information for Consumers
- Fioricet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fioricet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2010 • 2 answers
Posted 18 Aug 2011 • 3 answers
Posted 8 Jan 2012 • 2 answers
Posted 5 Nov 2013 • 4 answers
Posted 26 Mar 2014 • 2 answers